# SDR 2004UALA00432

- Difficulty date: April 30, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 11,484 hours, 1,629 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 35cd
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT AT SEAT 35CD IS INOP.  REPLACED LIGHT ASSY.
